MathSciNet Relay Station
MathSciNet bibliographic data
MR376681 14F05 (13C10)
Swan, Richard G. A cancellation theorem for projective modules in the metastable range. Invent. Math. 27 (1974), 23–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement